# SDR 2008FA0000492

- Difficulty date: June 30, 2008
- Submitted: July 23, 2008
- Operation: General aviation
- Aircraft: PROMZ
- Make and model: Cirrus SR22
- Aircraft serial: 3041
- Engine: Cont IO550N
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Fan
- Condition: Cracked
- Location: Alternator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR NR 2 (BELT DRIVEN ALTERNATOR) COOLING FAN DEVELOPED CRACK AT FAN BLADE RADIUS.  CRACK ELONGATED UNTIL FAN SEPARATED FROM ALTERNATOR.  (K)
